# SDR ASAA2021122536996

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 22,424 hours, 7,127 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TC 78472010 #1 ENG FAN BLADE LUBE SPACER #1 ELASTORMER IS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 SPACER REF T/C 78472010.
